Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Side affects from taking the heart medication Nicoradil

Anyone have side affects from taking the heart medication Nicoradil?
Asked On : Sun, 20 Dec 2009
Answers:  1 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
As Nicorandil is a Potassium Channel Antagonist it is used as an adjunct to anti-anginal medication. For patients experiencing regular angina that requires use of GTN spray, Nicorandil can dramatically improve symptoms. The main side effect with Nicorandil is headache, which usually occur the first couple of days of taking. After about 7 - 10 days the headaches will subside. If you do get the headaches, don't worry they do improve and if you are struggling, discuss it with your GP as the dose can sometimes be temporarily lowered to help tolerance if necessary.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor